# SDR 96ZZZX5059

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1UP
- Make and model: Cessna 650
- Aircraft serial: 6500224
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Valve
- Part number: 99141242
- Condition: Faulty
- Location: Anti-Ice Master
- Part time: 1,787 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIHGT CREW REPORTED LEFT EMERGENCY PRESSURIZATION WOULD NOT WORK UNLESS WINDSHIELD AIR SELECTOR ON. INVESTIGATION REVEALED FAULTY ANTI-ICE MASTER VALVE.  REPLACEMENT VALVE CLEARED PROBLEM.
